# SDR AALA202404097530

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 43,593 hours, 18,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTS AFT LEFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT DAMAGED. REMOVED AND REPLACED L4 EMERGENCY EXTERIOR LIGHT ASSEMBLY. PER AMM 33-51-04.
